I am at 250 mg.
You need to be careful with Depakote. It is used for seizures and if you just stop it suddenly you can trigger a seizure even if you don't have that problem. If you are on it for seizures make sure your doctor knows, you don't want a Grand Mal seizure they are no fun, they are very scarry. If you are on it for a different reason then you can stop slowly preferrably under doctors guidance but if you go slow you should be o.k.. Keep in touch with your doctor about this too. I don't want anyone getting sick I enjoy talking to everyone. Please do it safely. Hope this helps I am not a pro but been there sick of pills and side effects. 250mg is a small dose do you take it just once a day?
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 3 answers
Posted 23 Aug 2010 • 1 answer
Posted 2 Nov 2013 • 4 answers
Posted 23 Jan 2016 • 1 answer
Posted 29 Mar 2016 • 1 answer